Ohio, 2013Flash Flooding and Flooding in Ohio, July 9 to 10, 2013
July 9 to 10, 2013 · NWS CLE · 11 events in 8 counties and zones
Afternoon storms developed in a highly unstable and humid airmass over Ohio on the 9th. High rainfall rates and saturated ground cover supported flash floods.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $829,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon storms developed in a highly unstable and humid airmass over Ohio on the 9th. High rainfall rates and saturated ground cover supported flash floods.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 9, 12:58 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 9, 12:58 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
158 AM EDT TUE JUL 9 2013
.SYNOPSIS...
A WEAK FRONT WILL REMAIN STALLED NEAR LAKE ERIE THROUGH TUESDAY. A
STRONGER COLD FRONT WILL MOVE EAST ACROSS THE REGION WEDNESDAY
NIGHT. HIGH PRESSURE WILL BUILD ACROSS THE AREA LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CONSIDERED EXPANDING THE FLOOD WATCH...JUST ABOUT EVERY
THUNDERSTORM IS PRODUCING SOME LOCALIZED FLOODING...BUT THE WIND
IN MID LEVELS IS PROGGED TO BACK A LITTLE MORE TO THE NORTHWEST
OVERNIGHT. I SUSPECT THIS WILL PUSH A LOT OF THE NEW SHOWER/STORM
ACTIVITY ACROSS OUR SOUTHWEST COUNTIES...FROM BOWLING GREEN TO
ASHLAND AND POINTS SOUTH...SO WE MAY NOT GET A LOT OF NEW ACTIVITY
ACROSS NE OH/NW PA (FINGERS CROSSED). THE STORMS ARE MOVING ABOUT
25 MPH WHICH WILL HELP WITH THE DURATION...BUT THERE IS DEFINITELY
A RISK OF TRAINING AS A BROAD AREA OF LOW LEVEL CONVERGENCE EXISTS
SOUTH OF THE WEAK FRONTAL BOUNDARY ACROSS THE GREAT LAKES AND IT IS
LINED UP WITH THE LOW LEVEL JET. A WEAK WAVE WILL RIPPLE ALONG THE
FRONT TONIGHT. WE ARE IN A MAXIMUM 850 MB MOISTURE TRANSPORT
OVERNIGHT AND THE BIG HEAT RIDGE FROM THE WEST IS EXPANDING ACROSS
THE MIDWEST. EXPECT LOTS OF NEW REDEVELOPMENT. IT MAY TAKE UNTIL
DAYBREAK BEFORE IT ENDS OR TOTALLY SLIDES SOUTH. THE FLASH FLOOD
WATCH MAY HAVE TO BE EXTENDED FOR SOME OF THE SOUTHWEST COUNTIES
INTO TUESDAY MORNING.
WARM AND MUGGY TONIGHT. LOWS WILL STRUGGLE TO GET BELOW 70 FOR
MANY PLACES IN THE SOUTH AND WEST...UPPER 60S FOR THE MORE
RURAL/SUBURBAN AREAS OF NE OH/NW PA.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
THE WARM AND HUMID AIR MASS IN PLACE ALONG WITH DAYTIME HEATING
SHOULD ALLOW FOR SCT SHRA AND TSRA TO DEVELOP IN THE AFTERNOON AND
EARLY EVENING. SOME OF THE STORMS MAY AGAIN BE STRONG TO LOCALLY
SEVERE BUT NO ORGANIZED SEVERE SYSTEMS ARE EXPECTED.
A COLD FRONT WILL CROSS THE AREA WED NIGHT. INCREASED LOW LEVEL
CONVERGENCE WITH THE FRONT AND IMPROVED OVERALL DYNAMICS WILL
PROVIDE THE FORCING FOR TSRA ON WED AND WED NIGHT WITH A DECENT
THREAT FOR SEVERE STORMS.
BASED ON THE FACT THAT THE HEAVIER RAINS HAVE OCCURRED MORE IN THE
WESTERN HALF OF THE CWA AND THIS SEEMS TO BE THE AREA MORE LIKELY TO
SEE THE HEAVIER RAINS THRU WED NIGHT WILL ISSUE A FLOOD WATCH FOR
THIS PART OF THE CWA. PW'S ARE EXPECTED TO RUN 2 TO 2.2 INCHES MUCH
OF THE TIME INTO WED. SOME DEBATE ON WHETHER TO SPLIT FLASH FLOOD
WATCH INTO TWO TIME PERIODS TO NOT HAVE RUNNING TUE INTO EARLY TUE
NIGHT. AFTER COLLABORATION HAVE DECIDED TO NOT PUT UP A WATCH BEYOND
12Z TUE FOR NOW AND SEE WHEN THE BEST TIME MAY BE TO PUT UP ANOTHER
FLOOD WATCH FOR HEAVIER RAIN TUE NIGHT INTO WED EVE.
THE PASSAGE OF THE COLD FRONT WILL FINALLY PROVIDE SOME DRIER AIR
FOR THE AREA ON THU AND FRI. THE MODELS BRING SURFACE HIGH PRESSURE
OVER THE AREA LATE THU THRU FRI NIGHT SO SHOULD SEE DRY CONDITIONS.
HOWEVER...AN UPPER LEVEL TROUGH IS DIGGING INTO THE EASTERN LAKES
AREA AND COULD PROVIDE ENOUGH INSTABILITY FOR A FEW ISOLATED SHRA TO
DEVELOP IN THE EAST SO WOULD LIKE TO MAINTAIN A SLIGHT CHANCE POP
THERE FOR SHRA THU AFTERNOON AND EVENING AND FRI AFTERNOON AND
EVENING.
TEMPS WILL BE A LITTLE COOLER FOR THU AND FRI BUT MORE NOTICEABLE
WILL BE THE REDUCED DEWPOINTS THAT SHOULD FINALLY BE PUSHED DOWN TO
THE UPPER 50S FOR MUCH OF THE TIME.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THE PERIOD WILL START OUT QUIET WITH HIGH PRESSURE JUST TO THE
NORTH. BY SATURDAY NIGHT THE RIDGE AXIS SHOULD BE PUSHING OFF TO
THE EAST ALLOWING AN EASTERLY COMPONENT THEN SOUTHERLY COMMENT OF
THE WIND TO RETURN TO THE AREA. THIS WILL CAUSE A GRADUAL WARMING
AND MOISTENING OF THE ATMOSPHERE. TEMPS SATURDAY WILL BE SEASONABLE
BUT BY SUNDAY AND MONDAY HIGHS WILL AGAIN BE BACK INTO THE MIDDLE
80S WITH DEWPOINTS BACK WELL INTO THE 60S. HAVE REMOVED ALL PRECIP
MENTION FROM THE FORECAST THROUGH SUNDAY. NEW GUIDANCE CONTINUES TO
SHOW INCREASING CHANCES OF PRECIP SUNDAY NIGHT INTO MONDAY AND WILL
MAINTAIN SMALL CHANCES.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS REMAIN FOR THE REMAINDER OF
THE NIGHT. IFR WITHIN THESE SHRA/TS. SOME AREAS OF MVFR AS WELL.
BIGGEST TASK IS WHETHER NON VFR CEILINGS OF VSBYS WILL DEVELOP IN
A MORE WIDESPREAD NATURE. LATEST SREF BRINGS IN MVFR AND SOME IFR
ACROSS SOUTHERN MI ACROSS ONTARIO AND INTO NW PA. HAVE LEANED THIS
WAY AND HAVE BROUGHT THE LOWEST CONDITIONS INTO TOLEDO. WITH
DOWNSLOPE FLOW DID NOT GO TOO LOW AT ERIE. EVEN THOUGH THERE IS
PLENTY OF LOW LEVEL MOISTURE...LIGHT WIND AND CURRENT CIGS SHOULD
PREVENT VSBY FROM GETTING TOO LOW. START MOST AT MVFR IN MID
MORNING...IMPROVING TO VFR. MOST OF THE SHOWERS LOOK TO BE OVER BY
AROUND 12Z...BUT AREA MAY GET NEW DEVELOPMENT AGAIN TOWARD YNG/CAK
LATE THIS AFTERNOON. UNSURE ABOUT FDY/MFD. AGAIN THIS IS FOCUSING
ON THE TIMES WITH THE BEST CHANCES...STILL COULD SEE A SHRA/TS AT
JUST ABOUT ANY TIME.
.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY NIGHT.
&&
.MARINE...
S TO SW WINDS WILL CONTINUE ON LAKE ERIE TILL A COLD FRONT CROSSES
THE LAKE WEDNESDAY AFTERNOON AND EVENING. SPEEDS TILL THE FRONTAL
PASSAGE SHOULD REMAIN UNDER 15 KNOTS. WINDS WILL LIKELY INCREASE
BEHIND THE FRONT AND MAY NEED A SMALL CRAFT ADVISORY FOR A FEW HOURS
IN THE NW FLOW. NORTHERLY FLOW WILL THEN CONTINUE INTO THE WEEKEND
AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. ON SATURDAY...THE
FLOW WILL BECOME EASTERLY AS THE HIGH PASSES TO THE NORTH. SHOWERS
AND THUNDERSTORMS ARE LIKELY EACH OF THE NEXT FEW DAYS. SOME OF THE
THUNDERSTORMS...ESPECIALLY THIS EVENING AND WEDNESDAY COULD BE
STRONG.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR OHZ003-
006>009-017>019-027>030-036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...OUDEMAN
MARINE...KUBINAHazardous weather outlook, Jul 8, 2:23 PM EST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EDT MON JUL 8 2013
OHZ003-006>009-017>019-027>030-036-037-047-091930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
323 PM EDT MON JUL 8 2013
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE TUESDAY WITH
SEVERE STORMS MORE LIKELY ON WEDNESDAY. LOCALLY HEAVY RAINFALL IS
ALSO LIKELY INTO WEDNESDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-142>149-162>169-091930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
323 PM EDT MON JUL 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SEVERE THUNDERSTORMS ARE LIKELY ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ010>014-020>023-031>033-038-089-PAZ001>003-091930-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
323 PM EDT MON JUL 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE THROUGH
TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
AN ISOLATED STRONG STORM IS POSSIBLE TUESDAY. SEVERE STORMS ARE
MORE LIKELY ON WEDNESDAY ALONG WITH LOCALLY HEAVY RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Event by event
6 flood, 3 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Flood, Richland
- When
- July 9, 3:00 AM EST to 11:00 AM EST
- Where
- Richland County, 2.25 mi SW of Spring Mill to 1.28 mi W of Hanley Vlg
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- 911 Call Center
- Coordinates
- 40.794, -82.606
Two and a half inches of rain fell over saturated ground in Mansfield Ohio on the evening of the 8th and into the early morning hours of the 9th. Most of the flooding that occurred in Mansfield was caused by the excessive runoff and poor drainage. The fire department evacuated homes using boats along 5th Street in downtown. |Flooding on Park Avenue East put roads and railroad tracks underwater. Some cars were submerged. On Mulberry Street, a few inches of water inundated the first floor of some businesses. The rain caused the already swollen Rocky Fork, a tributary to the Mohican River, to come out of its banks in the northern part of town.
Flood, Morrow
- When
- July 9, 3:40 AM EST to 4:00 PM EST
- Where
- Morrow County, 2.52 mi NNW of Gist Elevator Arpt to 0.93 mi ESE of Cardington
- Cause
- Heavy Rain
- Property damage
- $300,000
- Reported by
- Emergency Manager
- Coordinates
- 40.635, -82.944
Several roads in Morrow County were closed due to high water. A swath of 2 to upwards of 3.5 inches of rain fell over portions of central Morrow County the night of the 8th. The rain fell over already saturated soil and the rivers and creeks were running high prior to the onset of new rain. By daybreak in Mt. Gilead 75 people were evacuated from apartments and 3 from trailers as flood waters inundated their property. In total 20 properties saw water inundate the first floor with a few inches of water. The fairgrounds flooded.
Flood, Knox
- When
- July 9, 5:00 AM EST to 11:00 AM EST
- Where
- Knox County, Fredericktown to 0.64 mi NE of Amity
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.480, -82.550
According to the Knox County EMA, Fredericktown and Danville were hit the hardest in that area after an estimated 2 to 4 inches of rain fell on the evening of the 8th. A campground on the Kokosing River was inundated. Knox County flooded roads include S.R. 205, S.R. 95 north of Tom's Road, and Knox Lake Road.
Flood, Crawford
- When
- July 9, 6:00 AM EST to 12:00 PM EST
- Where
- Crawford County, 0.4 mi E of Leesville to 1.5 mi SE of Middletown
- Cause
- Heavy Rain
- Property damage
- $35,000
- Reported by
- Emergency Manager
- Coordinates
- 40.799, -82.772
Widespread flood was occurring across the county with the worst conditions in Crestline after an estimated four inches of rain fell in 4 hours. Six homes and one business along Front Street had flood waters into the first floor. Several Streets were closed.
Flood, Richland
- When
- July 9, 6:00 AM EST to 3:00 PM EST
- Where
- Richland County, 2.77 mi NNW of Shelby Arpt to 2.58 mi SSE of Shelby Arpt
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 40.907, -82.719
After 3 to 4 inches of rain fell over the Black Fork of the Mohican River on the evening of the 8th, it pushed the river out of its banks in the town of Shelby. The town was cut off from east to west. Main Street was closed and the Fire Department and several businesses were evacuated. Numerous homes sustained water damage.
Flood, Crawford
- When
- July 9, 7:00 AM EST to 12:00 PM EST
- Where
- Crawford County, 2.23 mi SW of Galion to 0.65 mi SSE of Oceola
- Cause
- Heavy Rain
- Property damage
- $80,000
- Reported by
- Emergency Manager
- Coordinates
- 40.707, -82.809
Widespread flooding was reported in eastern Crawford County. In Galion, the water inundated Heise Park as the Olentangy River tributaries were overwhelmed. Ohio 309 from North East Street at Chalres Street to Harding Way East was inundated and closed. A house on Olentangy Court was inundated in the first floor. In Bucyrus, it was the Sandusky River that came out of its banks flooding several basements. A vehicle was damaged as the driver entered flooded Knauss Road. North Sandusky Ave, River Street, Temple Road, and Bethel Roads were closed. All of this flooding was the result of 2 to 4 inches of rainfall from the evening of the 8th.
Thunderstorm Wind, Ottawa
- When
- July 9, 3:35 PM EST
- Where
- Ottawa County, Genoa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.520, -83.370
Thunderstorm winds downed a tree and several large limbs.
Thunderstorm Wind, Trumbull
- When
- July 9, 6:52 PM EST
- Where
- Trumbull County, Leavittsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.250, -80.880
Thunderstorm winds downed a 60 foot long tree limb. The fallen limb damaged a home and a car.
Thunderstorm Wind, Sandusky
- When
- July 9, 10:30 PM EST
- Where
- Sandusky County, Gibsonburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 41.380, -83.330
Two large fallen tree limbs blocked a street.
Flash Flood, Marion
- When
- July 10, 12:00 AM EST to 4:00 AM EST
- Where
- Marion County, Martel to 0.52 mi E of Kirkpatrick
- Cause
- Heavy Rain
- Property damage
- $60,000
- Reported by
- Newspaper
- Coordinates
- 40.670, -82.900
High water was reported in Tully Township and Martel as heavy rainfall estimated between two and three inches fell over the areas on the night of the 9th and early morning hours of the 10th. Numerous washouts occurred due to excessive runoff and flowing water from tributaries of the Olentangy River. Access into Tully was cut off for the better part of the next day. The flooding occurred in areas that do not usually flood.
Flash Flood, Richland
- When
- July 10, 2:00 AM EST to 4:00 AM EST
- Where
- Richland County, 1.92 mi NE of Millsboro to 1.14 mi NW of Millsboro
- Cause
- Heavy Rain
- Property damage
- $60,000
- Reported by
- Newspaper
- Coordinates
- 40.772, -82.608
A tributary to the Clear Fork of the Mohican River rose rapidly during the overnight hours of the 9th to the 10th of July in Ontario Ohio. An estimated 2.5 fell in during the evening hours of the 9th, falling over saturated ground. The three day rainfall leading up to this event was close to 8, so conditions were ripe for maximum runoff. A resident along Rock Road awoke in the early morning hours to water filling her home. They were trapped in the home with 6 feet of water in the first floor before the water receded almost as quickly as it rose. The residents lost their belongings and sustained significant damage to their home, but there were fortunately no injuries.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in South Carolina, July 9 to 10, 20131 death · $350,000 · 50 kt wind · 7 events
- Tornado and Hail in Nebraska, July 9, 2013$1.8 million · EF0 · 6 events
- Heat in Nebraska, July 9, 2013$2.0 million · 2 events
- Flash Flooding and Flooding in Ohio, July 9 to 11, 2013$415,000 · 6 events
- Flash Flood and Hail in Arizona, July 9, 2013$301,000 · 1.75 in hail · 7 events
- Tornado and Hail in North Dakota, July 9, 2013$140,000 · EF0 · 15 events
- Flash Flooding and Flooding in Ohio, July 9 to 10, 2013$120,000 · 0.75 in hail · 9 events
- Hail and Damaging Winds in Kansas, July 9, 2013$90,000 · 2.75 in hail · 11 events
- Excessive Heat in Oklahoma, July 9 to 10, 20135 injured · 1 event
- Flash Flood and Damaging Wind in Georgia, July 9, 2013$52,000 · 55 kt wind · 2 events
- Flash Flood and Damaging Wind in West Virginia, July 9, 2013$35,000 · 50 kt wind · 2 events
- Tornadoes in Wisconsin, July 9, 2013$25,000 · EF0 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461748, 461534, 461741, 461731, 461734, 461737, 468873, 468876, 468877, 461882, 461892.